Skip to content

The Equation of State for Stellar Envelopes. I. An Occupation Probability Formalism for the Truncation of Internal Partition Functions

Hummer, D. G., & Mihalas, D. (1988). The Equation of State for Stellar Envelopes. I. An Occupation Probability Formalism for the Truncation of Internal Partition Functions. The Astrophysical Journal, 794-814.

Type
Journal article
Intellectual base
Primary research
Year
1988
Pages
794-814
DOI
10.1086/166600
DOI registrant
American Astronomical Society
Link
https://doi.org/10.1086/166600

Cited by

1 citation across 1 artifact.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:6cef8ac2b1bc · see in the full table